# SDR REXA2017080900868

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 9,058 hours, 6,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS FLASHLIGHT IS INSTALLED BACKWARDS MAKING PREFLIGHT CHECK IMPOSSIBLE.  REPLACED THE FLASHLIGHT WITH SERVICEABLE UNIT OK FOR SERVICE IAW AMM 25-61-02-400-801, CONFIG A-10.
